Number of the records: 1  

The constructions of non-continuous additive generators of t-conorms based on discrete additive generators of discrete t-conorms

  1. Title statementThe constructions of non-continuous additive generators of t-conorms based on discrete additive generators of discrete t-conorms / aut. Peter Viceník
    Main entry-name Viceník, Peter (Author) - FCHPT Oddelenie matematiky
    In Fuzzy Sets and Systems. -- ISSN 0165-0114. -- Vol. 378, (2020), s. 1-22
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    Year2020
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    202020193.305Q11.062Q1
    article

    article

Number of the records: 1